MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 AUTO, AED, AHA 2010, US ENGLISH, TSO; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION G3 AUTO, AED, AHA 2010, US ENGLISH, TSO; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 9300A-1001-TSO
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including functional stress testing without duplicating the report.An internal inspection found no discrepancies.The error was cleared from the logs.The device was recertified and returned to the customer.The electrode pads used were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.".
 
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
G3 AUTO, AED, AHA 2010, US ENGLISH, TSO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
MDR Report Key12276113
Report Number2112020-2021-00732
Device Sequence Number2825682
Product Code MKJ
UDI-Device Identifier00812394021000
UDI-Public00812394021000
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9300A-1001-TSO
Device Catalogue Number9300A-1001-TSO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1